Difficult airway management in Lymphangiomatos Macroglossia


Goktas U., Tekin M., Kati I., Toprak K., Yuece H. H.

PEDIATRIC ANESTHESIA, vol.18, no.11, pp.1127-1128, 2008 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 18 Issue: 11
  • Publication Date: 2008
  • Doi Number: 10.1111/j.1460-9592.2008.02626.x
  • Journal Name: PEDIATRIC ANESTHESIA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1127-1128